# SDR LR7A2019080232141

- Difficulty date: July 30, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 66,552 hours, 33,465 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 34862712
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-13 CHECK UNDER JOB CARD HC5711, FOUND THE LH OUTER WING OWS241.6L FLAP TRACK-TO-AFT SPAR LOWER ATTACHED FITTING CRACKED.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SRM, CH. 51-60 & 51-70.
